On the joint spectral radii of commuting Banach algebra elements

Volume 105 / 1993

Andrzej Sołtysiak Studia Mathematica 105 (1993), 93-99 DOI: 10.4064/sm-105-1-93-99


Some inequalities are proved between the geometric joint spectral radius (cf. [3]) and the joint spectral radius as defined in [7] of finite commuting families of Banach algebra elements.


  • Andrzej Sołtysiak

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image